JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIPLIER TRANSFORMATIONS AND STRONGLY CLOSE-TO-CONVEX FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIPLIER TRANSFORMATIONS AND STRONGLY CLOSE-TO-CONVEX FUNCTIONS
Cho, Nak-Eun; Kim, Tae-Hwa;
  PDF(new window)
 Abstract
The purpose of the present paper is to introduce some new subclasses of strongly close-to-convex functions in the open unit disk defined by multiplier transformations and study their properties. Our results include several previous known results as special cases.
 Keywords
subordinate;multiplier transformation;strongly close-to-convex;integral operator;
 Language
English
 Cited by
1.
Classes of Multivalent Functions Defined by Dziok-Srivastava Linear Operator and Multiplier Transformation,;;;

Kyungpook mathematical journal, 2006. vol.46. 1, pp.97-109
2.
A NEW SUBCLASS OF ANALYTIC FUNCTIONS DEFINED BY CONVOLUTION,;;

Korean Journal of Mathematics, 2011. vol.19. 4, pp.351-365 crossref(new window)
1.
Main differential sandwich theorem with some applications, Lobachevskii Journal of Mathematics, 2009, 30, 1, 1  crossref(new windwow)
2.
Majorization for certain classes of analytic functions using multiplier transformation, Applied Mathematics Letters, 2010, 23, 5, 633  crossref(new windwow)
3.
Inclusion properties of a subclass of analytic functions defined by an integral operator involving the Gauss hypergeometric function, Applied Mathematics and Computation, 2011, 218, 7, 3810  crossref(new windwow)
4.
On Certain Classes ofp-Valent Functions by Using Complex-Order and Differential Subordination, International Journal of Mathematics and Mathematical Sciences, 2010, 2010, 1  crossref(new windwow)
5.
Some Inclusion Relationships of Certain Subclasses of -Valent Functions Associated with a Family of Integral Operators, ISRN Mathematical Analysis, 2013, 2013, 1  crossref(new windwow)
6.
On special strong differential subordinations using multiplier transformation, Applied Mathematics Letters, 2012, 25, 3, 624  crossref(new windwow)
7.
Some properties of a subclass of harmonic univalent functions defined by the multiplier transformations, Indian Journal of Pure and Applied Mathematics, 2015, 46, 3, 309  crossref(new windwow)
8.
Differential Subordinations Associated with Multiplier Transformations, Abstract and Applied Analysis, 2008, 2008, 1  crossref(new windwow)
9.
A Study on Becker's Univalence Criteria, Abstract and Applied Analysis, 2011, 2011, 1  crossref(new windwow)
10.
Differential sandwich results for certain subclasses of analytic functions, Mathematical and Computer Modelling, 2011, 54, 1-2, 803  crossref(new windwow)
11.
On integral operators for certain classes of p-valent functions associated with generalized multiplier transformations, Journal of the Egyptian Mathematical Society, 2014, 22, 1, 31  crossref(new windwow)
12.
A new comprehensive class of analytic functions defined by multiplier transformation, Mathematical and Computer Modelling, 2011, 54, 9-10, 2355  crossref(new windwow)
13.
Certain subclasses of multivalent analytic functions defined by multiplier transforms, Applied Mathematics and Computation, 2010, 216, 1, 192  crossref(new windwow)
14.
On differential sandwich theorems for some subclasses of analytic functions associated with multiplier transformation, Complex Variables and Elliptic Equations, 2008, 53, 9, 887  crossref(new windwow)
15.
The generalization of the generalized Al-Oboudi differential operator, Applied Mathematics and Computation, 2009, 215, 4, 1448  crossref(new windwow)
16.
Subordination results for certain class of analytic functions defined by convolution, Rendiconti del Circolo Matematico di Palermo, 2011, 60, 1-2, 255  crossref(new windwow)
17.
Differential subordination and superordination for certain subclasses of p-valent functions, Mathematical and Computer Modelling, 2010, 51, 5-6, 349  crossref(new windwow)
18.
On differential sandwich theorems of analytic functions defined by certain linear operator, Annales UMCS, Mathematica, 2010, 64, 2, 1  crossref(new windwow)
19.
Majorization for A Subclass ofβ-Spiral Functions of OrderαInvolving a Generalized Linear Operator, Advances in Decision Sciences, 2011, 2011, 1  crossref(new windwow)
20.
A unified class of analytic functions with negative coefficients, Lobachevskii Journal of Mathematics, 2008, 29, 3, 175  crossref(new windwow)
21.
Subordination and superordination preserving properties for generalized multiplier transformation operator, Mathematical and Computer Modelling, 2012, 55, 3-4, 1456  crossref(new windwow)
22.
On sandwich theorems for certain subclasses of non-Bazilevič functions involving Cho–Kim transformation‖, Complex Variables and Elliptic Equations, 2007, 52, 10-11, 1017  crossref(new windwow)
23.
Some Properties of Certain Multivalent Analytic Functions Involving the Cătas Operator, International Journal of Mathematics and Mathematical Sciences, 2011, 2011, 1  crossref(new windwow)
24.
A new class defined by subordination for γ-spirallike functions, Journal of the Egyptian Mathematical Society, 2016, 24, 3, 355  crossref(new windwow)
25.
Subordination Properties of Multivalent Functions Defined by Generalized Multiplier Transformation, Journal of Complex Analysis, 2014, 2014, 1  crossref(new windwow)
26.
Applications of Fractionalq-Calculus to Certain Subclass of Analyticp-Valent Functions with Negative Coefficients, Abstract and Applied Analysis, 2015, 2015, 1  crossref(new windwow)
27.
Differential sandwich theorems for multivalent functions, Annales UMCS, Mathematica, 2008, 62, 1, 1  crossref(new windwow)
28.
On Subclass of -Uniformly Convex Functions of Complex Order Involving Multiplier Transformations, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
29.
A NEW SUBCLASS OF ANALYTIC FUNCTIONS DEFINED BY CONVOLUTION, Korean Journal of Mathematics, 2011, 19, 4, 351  crossref(new windwow)
30.
Some properties of certain classes of p-valent functions defined by the hadamard product, Journal of Contemporary Mathematical Analysis, 2013, 48, 6, 297  crossref(new windwow)
31.
On a class of multivalent functions defined by an extended multiplier transformations, Computers & Mathematics with Applications, 2010, 60, 3, 623  crossref(new windwow)
32.
Differential Sandwich Theorems for Analytic Functions Defined by an Extended Multiplier Transformation, Advances in Pure Mathematics, 2012, 02, 05, 323  crossref(new windwow)
33.
Certain Subclasses of Multivalent Functions Defined by New Multiplier Transformations, Arabian Journal for Science and Engineering, 2011, 36, 6, 1091  crossref(new windwow)
34.
Class of Multivalent Analytic Functions Defined by a Linear Operator, Journal of Complex Analysis, 2013, 2013, 1  crossref(new windwow)
35.
Sandwich theorems for p-valent functions defined by a certain integral operator, Mathematical and Computer Modelling, 2011, 53, 9-10, 1647  crossref(new windwow)
36.
On a certain class of analytic functions associated with a convolution structure, Demonstratio Mathematica, 2008, 41, 3  crossref(new windwow)
37.
On Certain p-Valent Analytic Functions Involving a Linear Operator and Majorization Problems, Vietnam Journal of Mathematics, 2014, 42, 1, 39  crossref(new windwow)
38.
SOME INCLUSION RELATIONSHIPS ASSOCIATED WITH A CERTAIN CLASS OF INTEGRAL OPERATORS, Asian-European Journal of Mathematics, 2010, 03, 04, 667  crossref(new windwow)
39.
Differential Subordination Results for Certain Integrodifferential Operator and Its Applications, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
 References
1.
Trans. Amer. Math. Soc., vol.135. pp.429-449 crossref(new window)

2.
General Inequalities, vol.3. pp.339-348

3.
Bull. Acad. Polon. Sci. Sёr. Sci. Math.Astronom. Phys., vol.21. pp.17-25

4.
Proc. Amer. Math. Soc., vol.16. pp.755-759 crossref(new window)

5.
Distortion theorems in relation to linear integral operators,

6.
J. Math. Anal. Appl., vol.261. pp.441-447 crossref(new window)

7.
Michigan Math. J., vol.28. pp.157-172 crossref(new window)

8.
Studia Univ. Babes-Bolyai Mathematica, vol.34. pp.18-24

9.
Internat. J. Math. Math. Sci., vol.10. pp.241-258 crossref(new window)

10.
J. Math. Anal. Appl., vol.112. pp.509-516 crossref(new window)

11.
Proc. Japan. Acad. Ser. A. Math. Sci., vol.69. pp.234-237 crossref(new window)

12.
Trans. Amer. Math. Soc., vol.114. pp.176-186

13.
Lecture Notes in Math., vol.1013. pp.362-372 crossref(new window)

14.
Proc. Amer. Math. Soc., vol.36. pp.477-484 crossref(new window)

15.
Canad. J. Math., vol.37. pp.48-61 crossref(new window)

16.
Current topics in analytic function theory,